# SDR SWAA2024080907943

- Difficulty date: July 1, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACCESS PANEL 193D AT LOWER FUSELAGE 2024-414857<[01] TOOL USED:CALIPER PN: 500-197-30 SN: A18229508; DUE DATE: 14-JAN-25;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 25-JAN-25.;[03] TOOL USED: SCALE P/N: CR5200 S/N: 8342514502 DUE DATE: 22/FEB/25.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 03-APR-25.;[05] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N: 18196021 DUE DATE: 15/FEB/25.;[06] TOOL USED: MULTIMETER P/N: FLUKE 87; S/N: 58430218; DUE DATE: 22-FEB-25.;[07] REPAIRED ACCESS PANEL 193D AT LOWER FUSELAGE IAW B737-800 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] REPAIRED ACCESS PANEL 193D AT LOWER FUSELAGE IAW B737-800 SRM 51-70-04-2R-2 REPAIR 2
